I have been diagnosed with New Daily Persistent Headache recently. I have had a lot of migraneous features along with typically an 8 out of 10 headache for over 1 year. I recently had the inpatient DHE treatment which luckily did work. It has been just over 1 day from the treatment, and my body feels really beat up. What I was wondering is after the DHE treatment for NDPH does it cause any type of hangover? I know that I do not have a headache now, but I feel like I am just on the verge of getting one. Is this just my body not being used to not having a headache or is this something like a post migraine withdrawal?
I really don't know the answer to your question, but since no one else has responded, I will let you know how I feel after a major migraine that I've needed to take Maxalt to treat. After the migraine is gone, I do feel exhausted and my body feels a bit beat up. Have you tried Botox? That was the thing that really helped my severe 24/7 migraines. Also nerve block and trigger point injections also helped my migraines. Now I rarely get a bad migraine, although I can't do much in a day, or the migraines get bad. Wish you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 4 answers
Posted 29 Jun 2011 • 1 answer
Headache - I was recently diagnosed with epilepsy. My neurologist has prescribed Levetiracetam 500mg
Posted 22 Oct 2015 • 1 answer
Posted 11 Mar 2016 • 0 answers
I have had a persistent headache for 90 days. I got it 30 days after surgery rebound? please help!!?
Posted 6 Oct 2016 • 0 answers